# SDR 200200245

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 63,957 hours, 33,032 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 65B9751312
- Part serial: CBO2312
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NR 4 CASCADE VANE WAS CRACKED AT AFT ATTACH AREA.  REPLACED CASCADE VANE IN ACCORDANCE WITH B747 M/M 78-31-07.
